It could possibly mean that your current Birth Control is not right for you. Make an appt. with your OB/GYN. Also, you need to make sure that you are taking them every single day at approximately the same time.
Yes this is normal. Take your birth control pills as your supposed to hun.
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
Some women will have spotting after missing birth control pills, and others will not.
Yes, normally birth control pills will reduce the number of days of bleeding.
No bleeding that you have on birth control pills is an "actual period." Instead, it's withdrawal bleeding brought on by the drop in hormones when you miss pills or when you have your normally scheduled placebo week.
You should take your birth control pills in order and on schedule regardless of bleeding. If you have questions about your bleeding, call the prescriber, but keep taking the pills.
Yes, when you stop birth control pills, the hormone levels in your body drop. Then you have withdrawal bleeding.
Hello. No bleeding after using birth control isn't harmful hun. If you have stopped birth control and are bleeding, this is perfectly normal and is happening because your experiencing break through bleeding from the withdrawal of the pill. If you are bleeding while on birth control and have missed some pills - then this is why your bleeding. Dont miss any pills and you wont bleed. If you are bleeding while on birth control and are taking the pills correctly and haven't missed any, then this is most likely due to the doseage of the pill not being high enough. See your doctor for a change of pill or increase in doseage. Take care!
not instantly...after a few days taking them probably
After 7 pills in 7 days, most birth control pills are fully active.
When you miss birth control pills, the hormone levels in your body drop and you could have bleeding. If you're missing pills often, consider another method.
yes you are they are for the week you are on your period.
You are taking way too much birth control pills at once, which is not good for your body at all. By taking that many pills at once, it is considered overdosing. By doing so, it will not stop any of our bleeding, however, it will make it worse because you are putting too much hormones in your body at once. The breakthrough bleeding will continue. If you miss more than 3 birth control pills, you must throw that pack of pills away and use a back up method such as condoms, until you start a new pack of pills. You are only suppose to take 1 birth control pill everyday at the same time, this is the only way for birth control to be 99.9% effective. Each pill that you miss you substantially reduce the effectiveness of the pill.
Yes, some women will experience unscheduled bleeding after missing birth control pills.
No, it will not. It's part of the normal treatment when catching up on missed birth control pills (up to two at a time), or using birth control pills to control irregular uterine bleeding, as well as for emergency contraception.
Yes, if you stop the birth control you can get pregnant, whether or not you're bleeding.
I had my tubes tied, almost three years ago and I just recently started taking birth control pills because I have dysfunctional uterine bleeding, and the pills keep it under control. So yes you can take birth control pills if you need them..
Yes, just as you have bleeding when you are on the placebo week, if you don't take the medication, you can have withdrawal bleeding.
Hormonal birth control methods, including the pill, can decrease the amount of bleeding and cramping with periods. Some women use them for this purpose and not for birth control.
yes, but it just might be breakthrough bleeding.
Yes, it causes withdrawal bleeding.
You don't get periods if you use birth control pills. Hormonal birth control pills work by suppressing the menstrual cycle so that a woman no lover ovulates, as she no longer ovulates it means that she no longer menstruates - the bleeding you get while on the birth control pills is withdrawal bleeding caused by the drop in synthetic hormones when you go from the active to inactive pills. Withdrawl bleeding is meant to mimic menstruation but it is in no way the same thing. It's normal to experience irregular bleeding for the first three months on the pill as your body adjusts from having menstrual cycles to this pattern of withdrawal bleeding - if irregular bleeding continues after 3 months talk to your doctor about a different brand.
Break through bleeding means the pills are not working, and that you CAN get pregnant.
No, you should always take your birth control pills as scheduled regardless of bleeding. Contact your health care provider if you have pain or unusual vaginal discharge along with the unscheduled bleeding.